MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS HCPA PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD-SOLIS HCPA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Codes Improper Flow or Infusion (2954); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a full bag was administered without issue.The second bag appeared to be working but did not administer medication when patient was pressing button for more medication.The issue was found during patient use.No patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
One device was returned for repair with complaint of keypad not functioning properly.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual/functional testing was performed.Complaint off keypad not functioning properly was confirmed through verification testing and incoming inspection.Replaced keypad.Upon further investigation, found lcd lens cover was deeply scratched.Replaced lcd lens.Device passed all testing criteria.

Brand Name
CADD-SOLIS HCPA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20589044
Report Number3012307300-2024-12558
Device Sequence Number8804729
Product Code MEA
UDI-Device Identifier10610586039232
UDI-Public(01)10610586039232(11)120319
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0100-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown